Ramsey problems involving degrees in edge-colored complete graphs of vertices belonging to monochromatic subgraphs

P. Erdös, G. Chen, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We consider monochromatic subragraphs in two-colored graphs as guaranteed by Ramsey’s theorem, and ask various questions concerning the degree in the two-colored complete graphs of vertices which are part of these subgraphs.

Original languageEnglish
Pages (from-to)183-189
Number of pages7
JournalEuropean Journal of Combinatorics
Volume14
Issue number3
DOIs
Publication statusPublished - Jan 1 1993

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this